# SDR SWAA2023091992556

- Difficulty date: August 22, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOP SILL ATTACH ANGLE BS 317 -340 LBL 60 WL 208.<[01] UPDATED TABLE MEASUREMENTS;[02] UPDATED MEASUREMENTS TABLE;[03] UPDATED STEP 1.;[04] UPDATED STEPS 2 AND 3;[05] STEP 1 7 2 COMPLETE; STEP 3 IN PARTIAL.;[06] UPDATED STEP 4.;[07] STEP 4 IN PARTIAL.;[08] UPDATED STEP 4.;[09] STEP 4 COMPLETE.;[10] UPDATED STEP 3;[11] COMPLETED STEP 3;[12] UPDATED MEASUREMENT TABLE;[13] REMOVED CORROSION ON FED MOP SILL ATTACH ANGLE BS 317-340 LBL 60 WL 208 AND WORK WAS ACCOMPLISHED ON STEPS 1-5
